# SDR TSAA0251106

- Difficulty date: April 12, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT FUSELAGE STATION 665 FLOORBEAM BL 0 ON THE UPPER CHORD.  FABRICATED AND INSTALLED REINFORCING DOUBLER, STIFFENERS, FILLERS, SPLICE PLATE AND ANGLE.  REPAIR COMPLETED IAW ECO 2223 R1 PART II DEVIATION D.  AIRCRAFT RETURNED TO SERVICE.  (M)
